# SDR CALA2014060200709

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5320-02076 REV B STATION 727B LBL 24 FLOORBEAM AREA TWO FASTENER HOLE FOUND CRACK.  AREA REPAIRED IAW ECRA 5320-02250 REV B & FORM 44 .0008 ATTACHED ITEM 1-16 ACCOMPLISHED.
